BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Back to Search Results |
| Catalog Number |
28-B2-36-80U |
| Medical Device Problem Code |
Device Endoleak (4074)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
04/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
"up until the ballooning portion of this procedure, the case had gone smoothly and without issue.The main body landed on our marks, and the iliac limb extensions landed just proximal to the hypogastric ostiums.A molding balloon was introduced and the proximal seal was ballooned without issue.We then moved down into the left iliac limb and ballooned all along the leg for seal, no issues were observed.The balloon was then introduced to the right iliac limb extension and the balloon was placed in the gate to seal the proximal end of the limb extension.As the tech ballooned the bifurcation, a mushroom shape was observed.When enough ballooning was expressed by the rep, the tech continued to push and the mushroom shape then was seen to change into a full balloon shape with a "popping" observation, much like when stabilizing a dissection.The rest of the limb was molded to the artery using a molding balloon, with no issue.Upon final shot, an endoleak was observed inside the graft at the level of the bifurcation, we re-ballooned the bifurcation and limbs only to continue to show evidence of an endoleak from the site.We then used vbx stents in attempt to raise the bifurcation and seal in the tube portion of the graft and post dilated to 16mm each using an atlas balloon.Once this was done, a final angiogram was done and the leak was still seen, however much less remarkable." patient outcome: "after contacting the physician this morning, the patient is stable and doing well.However, he may need to come back for a proximal extension into the visceral aorta involving the renal arteries, superior mesenteric artery, and celiac artery to have enough room for another bifurcated piece to exclude what is believed to be a type 4 endoleak at the level of the bifurcation in the treo main body placed on (b)(6) 2025.".
Additional Manufacturer Narrative
Event or Problem Description